# SDR AALA202207054094

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N832AA
- Make and model: Boeing 737
- Aircraft serial: 40638
- Aircraft time: 18,609 hours, 2,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Retainer
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHT #1 AT SEAT 11D DAMAGED. RECONNECTED RETAINER ON BACK OF LIGHT PER AMM 33-51-06. OPERATIONAL CHECK GOOD.
